# SDR AALA20071835

- Difficulty date: September 30, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1722331
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT ROW 2HJ INOPERATIVE.  REPLACED CONNECTOR FOR EMERGENCY LIGHT AT SEAT ROW 2HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.
